# SDR AWXA200200953

- Difficulty date: September 2, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 51,678 hours, 27,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6935365
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR  - DURING C-03 CHECK A 1.5 INCH CRACK WAS FOUND ON SHEAR WEB ALONG UPPER ANGLE AT BS 500 - BS 520, BL 0.  MAINTENANCE REMOVED DAMAGED SHEAR WEB.  FABRICATED A NEW REPLACEMENT SHEAR WEB, INSTALLED REPAIR PART IAW DWG 69-35365, AND B737-300 SRM 51-40-02.
